Journal Report

ADVANCES IN NONLINEAR ANALYSIS

Download PDF
Journal Information
Journal Title
ADVANCES IN NONLINEAR ANALYSIS
Publisher
DE GRUYTER POLAND SP Z O O
ISSN
2191-9496
E-ISSN
2191-950X
Database
Clarivate
Domain
Health Sciences, Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Infinitely many radial and non-radial sign-changing solutions for Schrödinger equations
Gui-Dong Li, Yong-Yong Li, Chun-Lei Tang
2022-1-1 Vol. 11 Issue 1 Pages 907-920
Optimal decay rate for higher–order derivatives of solution to the 3D compressible quantum magnetohydrodynamic model
Juan Wang, Yinghui Zhang
2022-1-1 Vol. 11 Issue 1 Pages 830-849
Continuous flows driving branching processes and their nonlinear evolution equations
Lucian Beznea, Cătălin Ioan Vrabie
2022-1-1 Vol. 11 Issue 1 Pages 921-936
Thresholds for the existence of solutions to inhomogeneous elliptic equations with general exponential nonlinearity
Kazuhiro Ishige, Shinya Okabe, Tokushi Sato
2022-1-1 Vol. 11 Issue 1 Pages 968-992
Lower and upper estimates of semi-global and global solutions to mixed-type functional differential equations
J. Diblík, G. Vážanová
2022-1-1 Vol. 11 Issue 1 Pages 757-784
Vortex formation for a non-local interaction model with Newtonian repulsion and superlinear mobility
J.A. Carrillo, D. Gómez-Castro, J.L. Vázquez
2022-1-1 Vol. 11 Issue 1 Pages 937-967
Entire solutions of certain fourth order elliptic problems and related inequalities
Lorenzo D’Ambrosio, Enzo Mitidieri
2022-1-1 Vol. 11 Issue 1 Pages 785-829
Singular quasilinear convective elliptic systems in ℝ <sup> <i>N</i> </sup>
Umberto Guarnotta, Salvatore Angelo Marano, Abdelkrim Moussaoui
2022-1-1 Vol. 11 Issue 1 Pages 741-756
Absolute Stability of Neutral Systems with Lurie Type Nonlinearity
Josef Diblík, Denys Ya Khusainov, Andriy Shatyrko et al.
2021-12-17 Vol. 11 Issue 1 Pages 726-740
Butterfly support for off diagonal coefficients and boundedness of solutions to quasilinear elliptic systems
Salvatore Leonardi, Francesco Leonetti, Eugenio Rocha et al.
2021-11-29 Vol. 11 Issue 1 Pages 672-683
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 30, 2026 06:39